# SDR DALA1145229872

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 69,660 hours, 64,827 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT 9D EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AND BROKEN.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND FOUND ONE WIRE IN THE SEAT WIRE HARNESS ASSEMBLY BROKEN OFF FROM CONNECTOR.  MAINTENANCE REPLACED THE CONNECTOR AT SEAT 9D AND THE OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
